# SDR DALA1221190930

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 61,749 hours, 47,366 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND DRILL MARKS ON RT WING FUEL TANK ACCESS PLATE RUB STRIP SETTLEMENT AREA CUTOUT NUMBER 1414C.  REPAIRED PER AMR 09570436.
